Content area

|
|

Myopati og rabdomyolyse efter behandling med simvastatin, amlodipin og roxithromycin

Forfatter(e)
Sara Lyngby Skovbølling & Mette Lindelof Neurologisk Afdeling, Herlev Hospital Ugeskr Læger 2014;176:V04140212
Reference: 
Ugeskr Læger 2014;176:V04140212
Blad nummer: 
Sidetal: 
2-3
Myopathy and rhabdomyolysis after treatment with simvastatin, amlodipine, and roxithromycin
This is a case report of a 71-year-old male with known diabetes, hypertension and diabetic nephropaty who over the course of one year developed an unrecognized myopathy due to concomitant treatment with high-dose simvastatin and amlodipin. Due to rhabdomyolysis he was after seven days of treatment with roxithromycin admitted to hospital with loss of the ability to walk. We wish to raise awareness of the potentially severe side effects of simvastatin and to emphasize that these can be limited by increased attention to patients with risk factors and to interactions with other drugs.
Du skal være logget ind for at læse denne artikel
Log ind

Right side

af Finn Redke | 24/04
2 kommentarer
af Christian Schlütter | 23/04
1 Kommentar
af Frede Simonsen | 20/04
2 kommentarer
af Hans Storm Erichsen | 19/04
1 Kommentar
af Debatred. | 15/04
1 Kommentar
af Martin Bonde Petersen | 15/04
1 Kommentar
af Anne Lisbeth Hoffmann | 15/04
4 kommentarer
af Jørgen Lous | 13/04
9 kommentarer